RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 4  


On the Dirichlet problem for a nonlinear elliptic equation
Yu. V. Egorov
3
The largest critical point in the zero-one $k$-law
M. E. Zhukovskii
13
Some properties of three-dimensional Klein polyhedra
A. A. Illarionov
35
Extension of transformation groups of compact solvmanifolds
M. V. Milovanov
67
Mixing and eigenfunctions of singular hyperbolic attractors
E. A. Sataev
99
Approximation properties of Fejér- and de la Valleé-Poussin-type means for partial sums of a special series in the system $\{\sin x\sin kx\}_{k=1}^\infty$
I. I. Sharapudinov
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019